Does taking Vitamin B complex help in combating Parkinson's Disease?

Answers (2)

4 Apr 2010

Researchers are currently investigating the role Vitamin B6 may play in neurological diseases such as Parkinsons.
At this time there are no specific vitamins, minerals, or other nutrients that have any proven therapeutic value in treating Parkinsons disease.

Votes: +0

11 Feb 2011

This excerpt may be helpful. It is taken from a write up on PD by the University of Maryland Medical Center:

"Vitamin B6 (pyridoxine) has been used to treat Parkinson's disease, but not without some controversy. Vitamin B6 can interfere with the metabolism of certain Parkinson's medications, making them less effective. Some naturally oriented physicians have used vitamin B6 for that very reason, to reduce the side effects of these medications. If your doctor suggests such an approach, the treatment should be done only by prescription and with the knowledge of all prescribing doctors."

Source: http://www.umm.edu/altmed/articles/parkinsons-disease-000123.htm

Expand...

Votes: +1

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Accutane - I'm on week 6 of claravis but dont have the dry skin anywhere. Does this mean its not?

... working? I've read a lot of people's stories and they say around week 6 they are extremely dry. I have been taking vitamin E and ...

4 answers 7 Jan 2010

I take parkinsons medication called requip along with azilect and dmha do these three go together ?

I see one doctor for parkinsons and one to get rid of heavy metals, so each prescibe different things

1 answer 13 Mar 2010

Parkinson's Disease - my uncle has parkinsons and its getting more threating everyday and he lives?

... alone with my 82 yr old grandmother and im terrified either one of them will need something like a live in nurse NEED HELP GRANDMOTHER IS A ...

1 answer 10 Dec 2010

Should I stop taking my complex vitamin B because I've been having a lot of trouble with my stomach?

should I stop taking the complex vitamin b because I've been having a lot of stomach problems with urinating, and the stools, also i feel ...

1 answer 4 Feb 2012